RAMS logo
Introduction | Species lists | Search taxa | Taxon tree | Literature | Distributions | Statistics | Editors | Match taxa | Webservice | Log in

RAMS name details

Exacanthaspidia Menzies & Schultz, 1968

293808  (urn:lsid:marinespecies.org:taxname:293808)

 unaccepted (junior synonym)
Genus
marine, brackish, fresh, terrestrial
Menzies, R. J. and Schultz. G. A.. (1968) Antarctic isopod Crustacea. II. Families Haploniscidae, Acanthaspidiidae, and Jaeropsidae, with diagnoses of new genera and species. Antarctic Research Series 11: 141- 184. [details]   
Boyko, C.B; Bruce, N.L.; Hadfield, K.A.; Merrin, K.L.; Ota, Y.; Poore, G.C.B.; Taiti, S.; Schotte, M. & Wilson, G.D.F. (Eds) (2008 onwards). World Marine, Freshwater and Terrestrial Isopod Crustaceans database. Exacanthaspidia Menzies & Schultz, 1968. Accessed through: De Broyer, C.; Clarke, A.; Koubbi, P.; Pakhomov, E.; Scott, F.; Vanden Berghe, E. and Danis, B. (Eds.) (2018) Register of Antarctic Marine Species at: http://www.marinespecies.org/rAMS/aphia.php?p=taxdetails&id=293808 on 2019-03-22
De Broyer, C.; Clarke, A.; Koubbi, P.; Pakhomov, E.; Scott, F.; Vanden Berghe, E. and Danis, B. (Eds.) (2019). Register of Antarctic Marine Species. Exacanthaspidia Menzies & Schultz, 1968. Accessed at: http://marinespecies.org/rams/aphia.php?p=taxdetails&id=293808 on 2019-03-22
Date
action
by
2008-02-19 09:31:38Z
created
2014-08-17 11:21:16Z
changed
2017-08-15 03:09:52Z
changed

original description Menzies, R. J. and Schultz. G. A.. (1968) Antarctic isopod Crustacea. II. Families Haploniscidae, Acanthaspidiidae, and Jaeropsidae, with diagnoses of new genera and species. Antarctic Research Series 11: 141- 184. [details]   

basis of record Schotte, M.; Kensley, B. F.; Shilling, S. (1995 onwards). World list of Marine, Freshwater and Terrestrial Crustacea Isopoda. National Museum of Natural History Smithsonian Institution: Washington D.C., USA - no longer online. [website archived on 2018-01-25]. [details]   

source of synonymy Brandt, A. (1991). A revision of the Acanthaspidiidae Menzies, 1962 (Isopoda: Asellota). Zoological Journal of the Linnean Society. 102(3): 203-252., available online at https://doi.org/10.1111/j.1096-3642.1991.tb00001.x [details]   

Website and databases developed and hosted by VLIZ · Page generated 2019-03-22 GMT · contact: Anton Van de Putte